# SDR USAA2012052300005

- Difficulty date: May 22, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 37,719 hours, 20,861 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665105
- Part serial: A6818
- Condition: Low Pressure
- Location: L2 Door
- Part time: 36,343 hours, 18,771 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - L2 DOOR SLIDE RAFT ASSEMBLY INDICATOR BOTTLE PRESSURE GAUGE READS LOW.  REPLACED L2 DOOR SLIDE RAFT ASSEMBLY IAW A319 AMM 25-62-44.
